MathSciNet Relay Station
MathSciNet bibliographic data
MR1468391 82C22
Schütz, Gunter M. Exact solution of the master equation for the asymmetric exclusion process. J. Statist. Phys. 88 (1997), no. 1-2, 427–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement